JournalszaaVol. 12, No. 2pp. 285–296

Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients

  • M. Belger

    Universität Leipzig, Germany
Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients cover
Download PDF

Cite this article

M. Belger, Eigenva1ue Distribution of Invariant Linear Second Order Elliptic Differential Operators with Constant Coefficients. Z. Anal. Anwend. 12 (1993), no. 2, pp. 285–296

DOI 10.4171/ZAA/566